A journal of my experiences with breast cancer to inform those who are interested and to help any one else who might have just been diagnosed.

“[She] will have no fear of bad news; [her] heart is steadfast, trusting in the Lord.” Psalm 112:7

Tuesday, April 16, 2013

Gynecologist

My GP is also my gynecologist and since one of the side effects of the Tamoxifin is an increase in the chances of getting ovarian cancer, it is particularly important to keep on top of this. We also discussed my getting a colonoscopy for the same reason. We decided to go with a hemorrhoid specialist since I have also had that problem ever since I had Quentin and it might be time for surgery. My appointment for that is Monday, June 3. We also discussed the other side effects of the Tamoxifin, which for me seems to be an increase in my neurological symptoms. We seemed to have moved full circle and am back to be affected again. Don't think that because I have posted all this that I am unhappy. I am so happy and grateful each day for the happy life I have.

2 comments:

  1. That is such a great reminder to be grateful for THIS day.

    ReplyDelete
  2. You are always in my prayers. May each day shower you with many blessings. And may the Lord of comfort bring you peace!

    ReplyDelete